Thursday, March 25, 2010

A long nap.


I suddenly had to stop writing my last post, because I was overcome with sleep and had to go take a nap in my bed under the duvet. I slept for nearly 3 hours and felt better when I woke up. All day long, though, I have been trying to get rid of a sad feeling that is at the root of everything I do and say. There is a distinguished lack of happiness and courage to the point that I have to force myself to act like I felt two days ago, so that nobody will notice the difference and think that my medicine isn't working, while in fact that is probably just the case.

I think I'm not functioning well on just one tablet of the Welbutrin and that I miss the second tablet very much. I've always reacted immediately to the tablets from the first moment I took them and I think not taking the second one is draining me. I noticed it again tonight when I took my other medication at 6 o'clock. I sat here all worn out and unenthused and unhappy and I just could not get excited about what I was doing. At 7:30 I made a decision and took a second tablet and I'm now waiting for it to start working.

I'm turning things back to the original scenario and will have to inform my SPN tomorrow. I am going to see what I can do about influencing my moods myself by going to bed on time and getting enough sleep and not letting myself get pulled along by the drama of the events. I have to try and stay calm and in control at all costs and I know that I can do that. My psychiatrist and my SPN made their decisions based on my interpretation of the event and that influenced their reaction to it and it may have been totally overdone.

Anyway, here I am sitting writing another post again and eating Brie, which is very good, but I can only have a little bit of it. I bought some expensive decaf and I'm now going to taste it. Well, it's not bad as decafs go. I can live with it.

Outside the weather has changed. It's a lot cooler and it's raining. I just had to let Tyke out back, but I was cold standing there with my bare arms. I'm wearing a short sleeved top now and my green scarf wrapped around my neck, which provides a lot of warmth. It's the best invention since the wheel.

As is usual, I'm wasting a lot of time writing this and it will be bedtime when I'm done. That's okay, I'm ready to go to sleep, I think. I'm looking forward to crawling under the covers and sleeping. I'm a little bit worried about taking the antipsychotic, but I'm going to take it at the normal amount, so it should be okay. I'd like to take even less than what I take now, but that's something for the near future to be decided upon.

I'm boring and I'm going to quit writing,

Have a good night, everyone.

Ciao,
Nora

4 comments:

Twain12 said...

i'm sorry that the reduction of the meds isn't working. Good to know you'll talk to your SPN tomorrow and you are never boring :)
Have a good night

Gail said...

If there is one thing you never are, it is boring!

May every thing be remedied is a short order.

Bernie said...

Oh sweetie you are so not boring, I am sorry you are not feeling that great right now. Adjusting to new medications will do that to you for sure.
I am sure the SPN will advise you tomorrow and soon all will be sorted...sleep well my friend..Hugs

aims said...

I've just been catching up and since you've written so much that is a lot of reading.

I think you may have forgotten that you are going through withdrawals. Not being artificially up because of less Wellbutrin is not a terrible thing - just different.

Perhaps once they get things all straightened out again you will be able to recognize withdrawals and your reaction to them.

You need something to occupy your time and your mind. Can you go to the library and get yourself some audio books? Something that you actually have to listen to so that your own brain doesn't butt in and take over? Might be nice to walk Tyke while listening - or sit on your couch in the sun while listening or do the laundry or clean....all kinds of things. You might find you want to do things so you have an excuse to listen to the book.